MathSciNet Relay Station
MathSciNet bibliographic data
MR1845022 31C12 (31C15 31C45 58J60)
Holopainen, Ilkka; Koskela, Pekka Volume growth and parabolicity. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3425–3435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement